Mathematische Annalen

, Volume 301, Issue 1, pp 381–397

Real algebraic hypersurfaces in complex projective varieties

  • J. Bochnak
  • W. Kucharz
Article

DOI: 10.1007/BF01446635

Cite this article as:
Bochnak, J. & Kucharz, W. Math. Ann. (1995) 301: 381. doi:10.1007/BF01446635

Mathematics Subject Classification (1991)

14G3014C99

Copyright information

© Springer-Verlag 1995

Authors and Affiliations

  • J. Bochnak
    • 1
  • W. Kucharz
    • 2
  1. 1.Department of MathematicsVrije UniversiteitAmsterdamThe Netherlands
  2. 2.Department of MathematicsThe University of New MexicoAlbuquerqueUSA